# SDR SWIA2025073000512

- Difficulty date: May 12, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 51,650 hours, 34,390 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Arm
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, AFT HINGE ARM AT OPEN LOCK LEVER IS GOUGED.  REPAIRED DAMAGED ON FWD CARGO DOOR AFT HINGE ARM AT OPEN LOCK LEVER IAW REO-670-52-35-558 REV -.   NDT PERFORMED.
